# SDR HEEA072537

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 10,147 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Part serial: 4E000236
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT KEEP USER WAYPOINTS WHEN POWER IS CYCLED. SENT TO MAGELLAN SYSTEMS FOR INSPECTION AND REPAIR.
